• Aspirin plus C is a drug that contains acetylsalicylic acid (aspirin) and vitamin C (ascorbic acid). This medicine belongs to group of non-steroidal anti-inflammatory drugs (NSAIDs). It has analgesic and antipyretic effect (reduce pain and fever). Due to these effects it is used to treat fever, mild headache, to relieve your cold or flu symptoms.
• Aspirin plus C dose for patients aged 16-20 years, is one effervescent tablet (400 mg of acetylsalicylic acid and 240 mg of ascorbic acid), up to three times a day.